# SDR UIEA2018061101124

- Difficulty date: June 11, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 67,921 hours, 14,725 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R ENG HPSOV STATUS MSG. PERFORMED BITE TEST TASK 36-23-00 AND FIM 36-20FT 804 BITE CHECK GOOD NO DEFECTS NOTED IAW AMM 36-23-00-715-001.
